Journal of Combinatorics

Volume 7 (2016)

Number 2–3

Guest editors: Rong Luo and Cun-Quan Zhang

Pancyclicity and Cayley graphs on generalized dihedral groups

Pages: 341 – 363



Brian Alspach (School of Mathematical and Physical Sciences, University of Newcastle, Callaghan, NSW, Australia)

Alexander Muir (Department of Defence, Russell, ACT, Australia)


We investigate the existence of cycles of various lengths in connected Cayley graphs of valency at least 3 on generalized dihedral groups.


pancyclic, girth, odd girth, Cayley graph, generalized dihedral group

2010 Mathematics Subject Classification

05C25, 05C38

Published 23 February 2016